MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA22-90/I20-30
Medical Device Problem Codes Off-Label Use (1494); Difficult to Advance (2920)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially treated with the afx abdominal aortic aneurysm stent.Approximately three (3) years post initial procedure, a type ib endoleak was detected by ct.A re-intervention was performed on (b)(6) 2018 where an afx limb extension was implanted to extend the distal seal.The patient did will intra- and post-operatively and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8097924
Report Number2031527-2018-00871
Device Sequence Number14139674
Product Code MIH
UDI-Device Identifier00818009012272
UDI-Public(01)00818009012272(17)180711
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2018
Device Model NumberBA22-90/I20-30
Device Catalogue NumberBA22-90/I20-30
Device Lot Number1371057-006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR